# SDR AU990971

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UA
- Propeller: Rotol R333482F12
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve Pin
- Condition: Popped
- Location: Hyd System
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(AUS) LANDING GEAR FAILED TO RETRACT.   A POPPED BUTTON IN THE HYDRAULIC SYSTEM (EMERGENCY SELECTOR VALVE PIN) WAS FOUND.  THE BUTTON WAS RESET AND THE SYSTEM TESTED SERVICEABLE.
